Alert archive / New York / Small Craft Advisories in 2021
Small Craft Advisory 43, NWS New York, NY
NWS New York, NY issued this small craft advisory at Apr 22, 2021, 7:38 PM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2021, 7:38 PM EDT (23:38 UTC)
- Expired
- Apr 23, 2021, 10:24 PM EDT
- In force
- 27 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
924 WHUS71 KOKX 222338 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 738 PM EDT Thu Apr 22 2021 ANZ350-353-355-230900- /O.CAN.KOKX.GL.W.0016.000000T0000Z-210423T0300Z/ /O.NEW.KOKX.SC.Y.0043.210422T2338Z-210424T0300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 738 PM EDT Thu Apr 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT FRIDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 11 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-332-335-338-340-345-230900- /O.CAN.KOKX.GL.W.0016.000000T0000Z-210423T0000Z/ /O.NEW.KOKX.SC.Y.0043.210422T2338Z-210423T2200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 738 PM EDT Thu Apr 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 6 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
4 follow-up statements
187 WHUS71 KOKX 230840 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 440 AM EDT Fri Apr 23 2021 ANZ350-353-355-232200- /O.CON.KOKX.SC.Y.0043.000000T0000Z-210424T0300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 440 AM EDT Fri Apr 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 feet. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-332-335-338-340-345-232200- /O.CON.KOKX.SC.Y.0043.000000T0000Z-210423T2200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 440 AM EDT Fri Apr 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
355 WHUS71 KOKX 231955 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 355 PM EDT Fri Apr 23 2021 ANZ350-353-355-240300- /O.CON.KOKX.SC.Y.0043.000000T0000Z-210424T0300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 355 PM EDT Fri Apr 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 feet. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-332-335-338-340-345-232200- /O.CON.KOKX.SC.Y.0043.000000T0000Z-210423T2200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 355 PM EDT Fri Apr 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 4 feet. * WHERE...Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
603 WHUS71 KOKX 232215 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 615 PM EDT Fri Apr 23 2021 ANZ353-355-232315- /O.CAN.KOKX.SC.Y.0043.000000T0000Z-210424T0300Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 615 PM EDT Fri Apr 23 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have diminished below small craft advisory levels. The small craft advisory has been cancelled. $$ ANZ331-332-335-338-340-345-232315- /O.EXP.KOKX.SC.Y.0043.000000T0000Z-210423T2200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 615 PM EDT Fri Apr 23 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have diminished below small craft advisory levels. The small craft advisory was allowed to expire. $$ ANZ350-240300- /O.CON.KOKX.SC.Y.0043.000000T0000Z-210424T0300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 615 PM EDT Fri Apr 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 feet. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
731 WHUS71 KOKX 240224 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1024 PM EDT Fri Apr 23 2021 ANZ350-240330- /O.CAN.KOKX.SC.Y.0043.000000T0000Z-210424T0300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 1024 PM EDT Fri Apr 23 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have diminished below small craft advisory levels. The small craft advisory has been cancelled. $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 7:29 PM EDT, 9 minutes earlier.
Area forecast discussion, Apr 22, 7:29 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service New York NY
729 PM EDT Thu Apr 22 2021
.SYNOPSIS...
Strong low pressure hovers in the Canadian Maritimes through
tonight and then will gradually weaken as it moves farther
northward Friday through Friday night. Meanwhile, high pressure
will move eastward out into the Atlantic Friday night into
Saturday. Low pressure approaches from the southwest late Saturday
and passes to the south and east on Sunday. High pressure then
builds in from the west Sunday night into Monday before settling
over the area on Tuesday. The high shifts offshore Wednesday and
Thursday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Going into this evening, cyclonic flow aloft will keep abundant
cloud coverage and with strong low pressure within the Canadian
Maritimes, a steep pressure gradient will remain. This will
allow for gusty NW flow to continue. Gusts up to around 35 mph
are expected into early this evening and then dropping more into
a 30 to 35 mph range. Winds will be decreasing more across the
interior, with gusts even dropping off for some locations.
After a shortwave passage this evening, heights will start to
rise overnight and some subsidence will start to decrease the
cloud coverage within the region. Closer to the coast and within
NYC, gusts are expected to continue but will be decreasing.
Radiational cooling will be more optimal across the interior.
Confidence for freezing or lower temperatures remains high
enough for the interior so there is a freeze warning for
Passaic and Western Bergen NJ, the Lower Hudson Valley except
for Southern Westchester NY and interior Southern CT. These
locations have a pretty high likelihood or dropping to 30 to 33
degrees for low temperatures, considering most of the guidance
is below freezing including new runs of the LAMP guidance for
late tonight into early Friday.
Less confidence for freezing temperatures closer to the coast
including the rest of Northeast NJ, NYC, Long Island, and
coastal sections of CT where lows are generally more in the mid
to upper 30s but near 40 for NYC. Still think the gusty winds
will prevent the formation of frost so no frost advisories are
expected at this time.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
The upper level low and surface low will gradually move farther
northward within the Canadian Maritimes. The surface low will
gradually weaken. Meanwhile, high pressure based in the
Southeast US on Friday will move eastward out into the Atlantic
Friday night.
The NW gusty flow will be in place for Friday but less than the
previous day and will diminish more substantially for Friday
night. The national blend of models was used for the high
temperatures and these will be trending higher with some warmer
air advecting into the region with veering winds from low to mid
levels. Forecast highs are in the upper 50s to lower 60s for
much of the region. More sun is expected with the ridging aloft
promoting more subsidence.
The mostly clear conditions are expected to continue Friday
night and with winds diminishing more, more optimal radiational
cooling conditions are expected. The airmass will be moderating
however with slightly warmer air at 850mb getting advected into
the region. The lows forecast are a combination of MOS consensus
and national blend of models, ranging from the upper 30s to
upper 40s.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
The upper trough crosses the area on Sunday, with its associated
surface low passing south of Long Island during the day. After a
wet start to the day, rain will taper off from west to east during
the afternoon as the low moves east of the area. Gusty northwest
flow then develops Sunday night into Monday as the pressure
gradient tightens between the departing low and high pressure
building to the west.
The high builds over the area on Tuesday before shifting offshore
on Wednesday. With rising heights aloft, this should lead to a
gradual warming trend. After near normal temperatures on Sunday
and Monday, temperatures return to above normal Tuesday, and by
Wednesday temperatures may be as much as 10 degrees above seasonal
normals.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
High pressure builds towards the area tonight and pushes off the
southeast coast Friday afternoon.
VFR conditions through the TAF period.
W to NW wind gusts will diminish this evening, with gusts falling
to 25 kt or less at coastal terminals. Gusts may come to an end
entirely for a few hours overnight and into early Friday morning
at outlying terminals. Gusts return Friday morning, although they
should not be as strong as previous, with W winds gusting to
25-30 kt.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
No unscheduled amendments expected.
.OUTLOOK FOR 0Z SATURDAY THROUGH TUESDAY....
.Friday night...VFR. W winds diminish during the evening, with
winds only at 5 kts or less towards the early AM.
.Saturday...VFR.
.Saturday night-Sunday...MVFR/IFR in rain.
.Monday-Tuesday...VFR.
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
&&
.MARINE...
Winds expected to peak late this afternoon into early this
evening. Gale warnings remain for all the waters until 8PM this
evening and then for the ocean until 11PM. There may be a few
occasional gales on the non-ocean waters this evening. There may
be a few occasional gales on the ocean waters going into the
overnight. Overall though, the non-ocean waters are expected to
transition to SCA level wind gusts for this evening and
overnight with the ocean having SCA level wind gusts late this
evening and overnight. Widespread SCA conditions are expected
Friday and then just for the ocean Friday evening. Non-ocean
waters will have winds drop to below SCA Friday night. For seas,
3-5 ft seas will continue on Eastern Long Island Sound into this
evening before dropping below 5 ft overnight. The ocean is
forecast to stay in a 5 to 7 ft range on average through tonight.
4 to 6 ft seas on the ocean are expected Friday into Friday
evening. Below SCA seas on the ocean are expected overnight Friday
night.
Sub-SCA conditions are forecast across all waters Saturday and
Saturday night as high pressure moves offshore and low pressure
approaches Saturday night. As the low tracks south and east of Long
Island Sunday into Sunday night, while deepening, SCA conditions are
expected to develop Sunday as both winds and seas increase. As the
low moves off to the northeast, winds will shift to the NW with SCA
gusts continuing across all the waters Sunday night before gradually
diminishing from west to east, as high pressure builds west of the
waters, during the day on Monday, and by Monday evening both winds
and seas will likely fall below SCA levels on all waters.
&&
.FIRE WEATHER...
An SPS has been coordinated with the surrounding states for the
mention of elevated risk of wildfire spread should ignition occur
for Friday.
There is still SPS for NJ and CT for elevated risk of wildfire
spread into early this evening with wind gusts up to near 30 to 35
mph and relative humidity down to around 30 percent. The SPS
includes the entire region for Friday. Friday will feature winds
just a little less gusty than the previous day, up to near 30 mph
but with lower relative humidity, between 20 and 30 percent.
Rainfall amounts near 0.25 to 0.50 inches from Wednesday in some
areas will likely factor into how quickly fine fuels can dry out.
There will be some spots that have less moisture than others in
terms of ground moisture.
&&
.HYDROLOGY...
No hydrologic impacts are expected through the period.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Freeze Warning from 1 AM to 9 AM EDT Friday for CTZ005>008.
NY...Freeze Warning from 1 AM to 9 AM EDT Friday for NYZ067>070.
NJ...Freeze Warning from 1 AM to 9 AM EDT Friday for NJZ002-004-103.
MARINE...Small Craft Advisory until 6 PM EDT Friday for ANZ331-332-335-
338-340-345.
Small Craft Advisory until 11 PM EDT Friday for ANZ350-353-355.
&&
SYNOPSIS...JM/MET
NEAR TERM...JM
SHORT TERM...JM
LONG TERM...MET
AVIATION...JE
MARINE...JM/MET
FIRE WEATHER...
HYDROLOGY...JM/METHazardous weather outlook, Apr 22, 4:59 PM EDT, 2 hours 39 minutes before
Hazardous Weather Outlook National Weather Service New York NY 459 PM EDT Thu Apr 22 2021 CTZ005>008-NJZ002-004-103-NYZ067>070-232100- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Western Passaic-Eastern Passaic-Western Bergen- Orange-Putnam-Rockland-Northern Westchester- 459 PM EDT Thu Apr 22 2021 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ009>012-NJZ006-104>108-NYZ071>075-078>081-176>179-232100- Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Hudson-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northwest Suffolk-Northeast Suffolk-Southwest Suffolk- Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 459 PM EDT Thu Apr 22 2021 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-232100- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 459 PM EDT Thu Apr 22 2021 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-355-232100- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 459 PM EDT Thu Apr 22 2021 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Apr 22, 4:41 PM EDT, 2 hours 57 minutes before
Special Weather Statement National Weather Service New York NY 441 PM EDT Thu Apr 22 2021 CTZ005>012-NJZ002-004-006-103>108-230000- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union- 441 PM EDT Thu Apr 22 2021 There is an elevated risk of wildfire spread into early this evening. This is due to relative humidity levels near 25 to 30 percent, and frequent wind gusts of 30 to 35 mph. For Friday, elevated risk of wildfire spread is expected once again with wind gusts up to 30 mph and relative humidity levels between 20 and 30 percent. Low levels near the ground are expected to be dry but some spots had recent rain on Wednesday near a quarter to a half inch. NYZ067>075-078>081-176>179-230000- Orange-Putnam-Rockland-Northern Westchester-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northwest Suffolk-Northeast Suffolk- Southwest Suffolk-Southeast Suffolk-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 441 PM EDT Thu Apr 22 2021 For Friday, elevated risk of wildfire spread is expected with wind gusts up to 30 mph and relative humidity levels between 20 and 30 percent. Low levels near the ground are expected to be dry but some spots had recent rain on Wednesday near a quarter to a half inch.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:40 AM EDT | Freeze Watch | OKX | Orange, Putnam | 7 hr |
| Apr 22, 4:11 PM EDT | Freeze Warning | OKX | Orange, Putnam, Rockland, Westchester | 17 hr |
Nearby
Small Craft Advisories in New York, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.